Publicacións (108) Publicacións de EDUARDO LIZ MARZAN


  1. On a dynamical model of happiness

    Mathematical Modelling of Natural Phenomena, Vol. 18

  2. The peak-end rule and its dynamic realization through differential equations with maxima *

    Nonlinearity, Vol. 36, Núm. 1, pp. 507-536


  1. Bifurcation analysis of a piecewise-smooth Ricker map with proportional threshold harvesting

    Journal of Difference Equations and Applications, Vol. 28, Núm. 10, pp. 1268-1281

  2. Stability, bifurcations and hydra effects in a stage-structured population model with threshold harvesting

    Communications in Nonlinear Science and Numerical Simulation, Vol. 109


  1. A note on the Lasota discrete model for blood cell production

    Discrete and Continuous Dynamical Systems - Series B, Vol. 25, Núm. 2, pp. 701-713

  2. Dynamics and bifurcations of a family of piecewise smooth maps arising in population models with threshold harvesting

    Chaos (Woodbury, N.Y.), Vol. 30, Núm. 7, pp. 073108

  3. Threshold harvesting as a conservation or exploitation strategy in population management

    Theoretical Ecology, Vol. 13, Núm. 4, pp. 519-536


  1. Global Asymptotic Stability of a Generalization of the Pielou Difference Equation

    Mediterranean Journal of Mathematics, Vol. 16, Núm. 4

  2. Preface

    Springer Proceedings in Mathematics and Statistics

  3. Proportional threshold harvesting in discrete-time population models

    Journal of Mathematical Biology, Vol. 79, Núm. 5, pp. 1927-1951

  4. Some Lessons from Two Simple Approaches to Model the Impact of Harvest Timing on Seasonal Populations

    Trends in Mathematics (Springer International Publishing), pp. 99-106

  5. Una interesante (y simple) propiedad del modelo de Ricker

    Gaceta de la Real Sociedad Matematica Española, Vol. 22, Núm. 2, pp. 292-292


  1. A Global Picture of the Gamma-Ricker Map: A Flexible Discrete-Time Model with Factors of Positive and Negative Density Dependence

    Bulletin of Mathematical Biology, Vol. 80, Núm. 2, pp. 417-434

  2. A new flexible discrete-time model for stable populations

    Discrete and Continuous Dynamical Systems - Series B, Vol. 23, Núm. 6, pp. 2487-2498

  3. On the stability properties of a delay differential neoclassical model of economic growth

    Electronic Journal of Qualitative Theory of Differential Equations, Vol. 2018


  1. Complexity in discrete-time population models: other bifurcation diagrams are possible

    No Lineal 2016. International Conference on Nonlinear Mathematics and Physics: 7-10, 2016. book of abstracts (Juan F.R. Archilla), pp. 7-7

  2. Global dynamics of delay equations for populations with competition among immature individuals

    Journal of Differential Equations, Vol. 260, Núm. 7, pp. 5926-5955

  3. On the global stability of periodic Ricker maps

    Electronic Journal of Qualitative Theory of Differential Equations, Vol. 2016